# SDR JR2R2019080922117

- Difficulty date: August 9, 2019
- Submitted: August 9, 2019
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N639CS
- Make and model: Boeing 7374Y0
- Aircraft serial: 26073
- Aircraft time: 61,382 hours, 35,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Part number: 6545875
- Condition: Cracked
- Location: R1 Doorway
- Part time: 61,382 hours, 35,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOORWAY UPPER WEB FOUND CRACKED AT FS328.  FOUND AFTER MOP SILL,INNER CHORD REMOVAL.
